Jump to content
CrazyBoards.org

Recommended Posts

I’m a female on lithium about 4 years. I’ve noticed some hair loss over time, but now I’m developing more drastic hair loss. Bald patches in spots. I’ve already looked at many of the Med websites. A pharmacology site reports it may reverse at .75 level; mine is consistently over .8. It’s worked pretty well but I’m wondering if I should lower it to try to halt the hair loss. I know I have to talk with my pdoc, but wondering if anyone else has faced this. Other meds did not work as well or bad reactions mentally and I’m anxious thinking that it’s one or the other: facing less and less hair or feeling fairly good. Does minoxidil work? Thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...